Why Do Antidepressants Cause Vivid Dreams?

If you have taken antidepressant medication like Zoloft, Prozac or Lexapro to name a few, you may have experienced bizarre or intense dreams. This very disturbing, it does not mean the medication is making you worse.

Antidepressants suppress the REM stage of sleep which is the stage where you dream. The effect of this suppression is that you can get REM rebound where you experience very intense dreams. Changing medication may help as the effect may not manifest as much with the different medication.

Comments

  1. Carole says

    I am really impressed along with your writing talents
    as well as with the layout on your blog. Is that this a paid subject
    matter or did you customize it your self? Anyway stay up the nice high quality writing, it
    is uncommon to see a nice weblog like this one nowadays.
    .

  2. eyes health says

    Hey! Quick question that’s totally off topic. Do you know how to make your site mobile friendly? My website looks weird when viewing from my apple iphone. I’m trying to find a template or plugin that might
    be able to resolve this problem. If you have any recommendations, please share.
    With thanks!

  3. patricia says

    Hi, I do think this is an excellent website. I stumbledupon it ;) I’m going to revisit yet again since I book-marked it. Money and freedom is the best way to change, may you be rich and continue to guide other people.

  4. Cassie says

    I think the admin of this website is really working hard in favor of his site,
    since here every information is quality based material.

  5. cheap mobile games says

    An intriguing discussion is definitely worth comment. I believe that
    you should write more on this subject matter, it might not
    be a taboo subject but typically people don’t talk about such issues.
    To the next! Cheers!!

  6. Mammie says

    I’ve learn some excellent stuff here. Certainly worth bookmarking for revisiting.
    I wonder how a lot effort you place to create this sort of fantastic informative site.

  7. mobile games says

    Hello, Neat post. There’s an issue with your site in internet explorer, might
    check this? IE still is the market leader and a huge component to other people will pass over your fantastic writing because of this problem.

  8. weight loss foods says

    Wow that was strange. I just wrote an really long comment but after I clicked submit my comment didn’t show up.

    Grrrr… well I’m not writing all that over again. Anyways, just wanted to say fantastic blog!

  9. Burnout Expert says

    Thanks I’ll take a look. I’m actually in transition to moving this blog to a much better site. Stay tuned.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>